International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2000 / Article

Open Access

Volume 23 |Article ID 526139 | 6 pages | https://doi.org/10.1155/S0161171200000636

A generalization of a theorem of Faith and Menal and applications

Received19 Dec 1997
Revised10 Mar 1998

Abstract

In 1995, Faith and Menal have established the V -ring theorem which gives a characterization of a V-ring. In this paper, we generalize this theorem to V-modules and consider some applications for Noetherian self-cogenerators.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

86 Views | 433 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.